3 doctors weighed in:

Can you take gaba from gnc with Zoloft and BuSpar (buspirone) I have been on BuSpar (buspirone) an Zoloft with no problems for months ?

3 doctors weighed in
Dr. Paul Pyles
Addiction Medicine
1 doctor agrees

In brief: Great Question!

GABA combined with your medication could make you drowsy.
Good for you to ask! It is always a good idea to ask questions before adding over the counter medications or supplements to your medication. Talk to your doctor first before adding or making any changes. Best wishes!

In brief: Great Question!

GABA combined with your medication could make you drowsy.
Good for you to ask! It is always a good idea to ask questions before adding over the counter medications or supplements to your medication. Talk to your doctor first before adding or making any changes. Best wishes!
Dr. Paul Pyles
Dr. Paul Pyles
Thank
Dr. Jerald Ratner
Psychiatry

In brief: Caution

The interaction of GABA with Zoloft and Buspar (buspirone) is unknown;so you would not want to add GABA due to possible untoward effects.

In brief: Caution

The interaction of GABA with Zoloft and Buspar (buspirone) is unknown;so you would not want to add GABA due to possible untoward effects.
Dr. Jerald Ratner
Dr. Jerald Ratner
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available